MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B1100-040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.The device was not returned for evaluation.In this particular case, the lot history record (lhr) for this product could not be reviewed and a similar complaint query could not be performed because the product was not returned for evaluation and the lot number was not reported.Based on the information reviewed, the reported event appears to be related to circumstances of the procedure.It is likely that the rupture occurred due to interaction with lesion calcification which is described as heavily calcified.There is no indication of a product quality issue with respect to manufacture, design or labeling.The additional armada device referenced is being filed under separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified, non-tortuous cephalic arch.The 10x40mm armada 35 balloon ruptured at 10 atmospheres on the first inflation.A new same balloon was used and it ruptured at 12 atmospheres on the first inflation.A new non-abbott high pressure nc balloon was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9433696
Report Number2024168-2019-14260
Device Sequence Number10896203
Product Code LIT
UDI-Device Identifier08717648154942
UDI-Public08717648154942
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1100-040
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2019
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR